# SDR 97FDEA00408

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65186255
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 5 TRANSVERSE BEAM IS AFT OF FWD FRAME (REQUIRES REMOVAL OF DOOR).  *S/D*  REMOVED AND REPLACED NR 5 TRANSVERSE BEAM IAW FED-EX SRM 51-30-2 PG 1-5, 8 AND 9.  RIGGED AFT CARGO DOOR IAW FED-EX M/M 52-31-0.
